# SDR UIEA2022100501093

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Bracket
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION*** FWD CARGO LH SIDEWALL LINER SUPPORT BRACKET HAS CORROSION, STA500G, BETWEEN S23L & S24L  (REMOVED AND REPLACED BRACKET PER SRM 51-40-02 AND BOEING DRAWING 417A2150)
